Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 245-251
http://dx.doi.org/10.1155/S0161171286000297

The general quasi-order algorithm in number theory

1Department of Mathematical Sciences, State University of New York, Binghamton 13901, New York, USA
2Department of Mathematics, Santa Clara University, Santa Clara 95051, California, USA

Received 27 November 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Hilton and Jean Pedersen, “The general quasi-order algorithm in number theory,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 245-251, 1986. https://doi.org/10.1155/S0161171286000297.